# SDR SWAA2021040152241

- Difficulty date: February 23, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB INBOARD SIDE 24 INCH FROM FWD EDGE . CRACK LENGTH = 1.500 INCH / PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 BETWEEN 12.5' AND 29' FROM FRONT EDGE IAW SRM B737-700 55-10-01 REPAIR 11 MATERIAL USED PN 2024 T3-090 PO 202020 234400101 THIS REPAIR IS CATEGORY B FOR INSPECTION REQUIREMENT SEE TLD NO T080554
